# SDR FDEA201402240384

- Difficulty date: February 24, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 25,463 hours, 13,905 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frame 47
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN  FRAME 47 AT THE INTERNAL ANGLE OF THE CENTER WING BOX.  REPAIRED IAW EA:6-5710-T0306418.
